| Model Number |
IMPLANT SYS, DX KL SL, BC,4.75 MM, CC FT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/27/2024, it was reported by a sales representative via sems- (b)(4) that an ar-8981bctj-cp implant system and an ar-8982bct dx knotless swivelock knotless mechanism was not firing correctly in these proximal anchors.This occurred during a case both anchors were pulled out and the case was completed using other anchors.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.